MathSciNet Relay Station
MathSciNet bibliographic data
MR524809 65D32
Gatteschi, L.; Vinardi, G. The degree of accuracy of quadrature formulas of Čebyšev type. (Italian) Calcolo 15 (1978), no. 1, 59–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement